Alert archive / Arizona / Flash Flood Watches in 2007

Flash Flood Watch 3, NWS Tucson, AZ

August 6, 2007

NWS Tucson, AZ issued this flash flood watch at Aug 6, 2007, 5:44 AM MST. It took effect at Aug 6, 2007, 9:00 AM MST. It was in force for 12 hr.

The area

The counties it named.

The facts

Issued
Aug 6, 2007, 5:44 AM MST (12:44 UTC)
In effect from
Aug 6, 2007, 9:00 AM MST
Expired
Aug 6, 2007, 9:00 PM MST
In force
12 hr
Issued by
NWS Tucson, AZ
Flood severity
None

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS65 KTWC 061244
FFATWC

URGENT - IMMEDIATE BROADCAST REQUESTED
FLOOD WATCH
NATIONAL WEATHER SERVICE TUCSON AZ
544 AM MST MON AUG 6 2007

.AN UPPER LOW CURRENTLY OVER THE GULF OF CALIFORNIA WILL MOVE
SLOWLY NORTHWARD TOWARD SOUTHERN ARIZONA TODAY. SHOWERS HAVE
ALREADY DEVELOPED ACROSS SOUTHERN ARIZONA THIS MORNING WITH SOME
OF THE STORMS PRODUCING VERY HEAVY RAIN IN A SHORT PERIOD OF TIME.
EXPECT SHOWERS AND STORMS TO INCREASE DURING THE DAY. 
 
AZZ031>035-062300-
/O.NEW.KTWC.FF.A.0003.070806T1600Z-070807T0400Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
WESTERN PIMA COUNTY-TOHONO OODHAM NATION-
TUCSON METRO/MARANA/GREEN VALLEY-SANTA CRUZ COUNTY-COCHISE COUNTY-
544 AM MST MON AUG 6 2007

...FLASH FLOOD WATCH IN EFFECT FROM 9 AM MST THIS MORNING THROUGH
THIS EVENING...

THE NATIONAL WEATHER SERVICE IN TUCSON HAS ISSUED A

* FLASH FLOOD WATCH FOR PORTIONS OF SOUTH CENTRAL ARIZONA AND 
  SOUTHEAST ARIZONA...INCLUDING THE FOLLOWING AREAS...IN SOUTH 
  CENTRAL ARIZONA...TOHONO OODHAM NATION AND WESTERN PIMA 
  COUNTY. IN SOUTHEAST ARIZONA...COCHISE COUNTY...SANTA CRUZ 
  COUNTY AND TUCSON METRO/MARANA/GREEN VALLEY.

* FROM 9 AM MST THIS MORNING THROUGH THIS EVENING

* AN UPPER LEVEL LOW OVER THE GULF OF CALIFORNIA WILL MOVE TOWARD
  SOUTHERN ARIZONA TODAY. SHOWERS AND THUNDERSTORMS HAVE ALREADY
  DEVELOPED THIS MORNING IN A BAND THAT EXTENDS FROM CENTRAL PIMA
  COUNTY...ACROSS EASTERN PIMA COUNTY AND INTO NORTHERN COCHISE
  COUNTY. DOPPLER RADAR IS ESTIMATING THAT SOME OF THESE STORMS
  ARE PRODUCING HOURLY RAINFALL AMOUNTS IN EXCESS OF ONE INCH.
  THIS MORNINGS UPPER AIR OBSERVATION INDICATED A VERY SATURATED
  AIRMASS OVERHEAD. IN ADDITION...THE WINDS ALOFT ARE VERY WEAK
  WHICH MEANS THE STORM MOTIONS TODAY WILL BE VERY SLOW AND WILL
  THUS HAVE THE POTENTIAL TO PRODUCE VERY HEAVY RAINFALL. THE
  STORMS ARE EXPECTED TO BECOME MORE NUMEROUS DURING THE LATE
  MORNING AND CONTINUE THROUGHOUT THE AFTERNOON AND INTO THE
  EVENING HOURS.

A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD
TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION.
YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION
SHOULD FLASH FLOOD WARNINGS BE ISSUED.

STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO OR TELEVISION
STATIONS...OR YOUR CABLE TELEVISION PROVIDER FOR UPDATES ON THIS
FLASH FLOOD THREAT.

$$
3 follow-up statements
000 
WGUS65 KTWC 062004 AAA
FFATWC

FLOOD WATCH...UPDATED
NATIONAL WEATHER SERVICE TUCSON AZ
104 PM MST MON AUG 6 2007

.AN UPPER LOW CURRENTLY OVER THE GULF OF CALIFORNIA WILL MOVE
SLOWLY NORTH TOWARD SOUTHERN ARIZONA THIS AFTERNOON. SCATTERED
SHOWERS AND ISOLATED THUNDERSTORMS WILL CONTINUE TO DEVELOP THIS
AFTERNOON. SOME OF THESE STORMS WILL PRODUCE VERY HEAVY RAIN IN A
SHORT PERIOD OF TIME LEADING TO FLASH FLOODING.

AZZ031>035-070400-
/O.CON.KTWC.FF.A.0003.000000T0000Z-070807T0400Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
WESTERN PIMA COUNTY-TOHONO OODHAM NATION-
TUCSON METRO/MARANA/GREEN VALLEY-SANTA CRUZ COUNTY-COCHISE COUNTY-
104 PM MST MON AUG 6 2007

...FLASH FLOOD WATCH REMAINS IN EFFECT UNTIL 9 PM MST THIS
EVENING...

THE FLASH FLOOD WATCH CONTINUES FOR

* PORTIONS OF SOUTH CENTRAL ARIZONA AND SOUTHEAST ARIZONA...
  INCLUDING THE FOLLOWING AREAS...IN SOUTH CENTRAL ARIZONA...
  TOHONO OODHAM NATION AND WESTERN PIMA COUNTY. IN SOUTHEAST 
  ARIZONA...COCHISE COUNTY...SANTA CRUZ COUNTY AND TUCSON 
  METRO/MARANA/GREEN VALLEY.

* UNTIL 9 PM MST THIS EVENING

* AN UPPER LEVEL LOW OVER THE GULF OF CALIFORNIA CONTINUES TO
  SLOWLY MOVE TOWARD SOUTHERN ARIZONA THIS AFTERNOON. ADDITIONALLY
  VISIBLE SATELLITE IMAGERY AND DOPPLER RADAR INDICATE THAT A VERY
  WEAK DISTURBANCE HAS DEVELOPED NORTHEAST OF TUCSON NEAR THE
  GALIURO MOUNTAINS IN SOUTHWEST GRAHAM COUNTY. THIS FEATURE IS
  SLOWLY MOVING TO THE SOUTHWEST AND WILL BE OVER EASTERN PIMA
  COUNTY LATER THIS AFTERNOON. THE HEAVY SHOWERS THAT OCCURRED
  THIS MORNING AND LED TO SOME FLASH FLOODING AREAS OVER EASTERN
  PIMA COUNTY...NORTHWEST COCHISE COUNTY...FAR SOUTHEAST PINAL
  COUNTY HAVE DIMINISHED. HOWEVER SCATTERED SHOWERS AND
  THUNDERSTORMS WILL CONTINUE TO DEVELOP THIS AFTERNOON. WITH A
  VERY SATURATED AIRMASS AND LIGHT WINDS ALOFT THE STORM MOTIONS
  THIS AFTERNOON AND THIS EVENING WILL BE VERY SLOW...THUS
  INCREASING THE POTENTIAL TO PRODUCE VERY HEAVY RAINFALL.

A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD
TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION.
YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION
SHOULD FLASH FLOOD WARNINGS BE ISSUED.

STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO OR TELEVISION
STATIONS...OR YOUR CABLE TELEVISION PROVIDER FOR UPDATES ON THIS
FLASH FLOOD THREAT.

$$
000 
WGUS65 KTWC 062227 AAB
FFATWC

FLOOD WATCH...UPDATED
NATIONAL WEATHER SERVICE TUCSON AZ
327 PM MST MON AUG 6 2007

.AN UPPER LOW CURRENTLY OVER THE GULF OF CALIFORNIA WILL MOVE
SLOWLY NORTH TOWARD SOUTHERN ARIZONA THIS AFTERNOON. SCATTERED
SHOWERS AND ISOLATED THUNDERSTORMS WILL CONTINUE TO DEVELOP INTO
THIS EVENING. SOME OF THESE STORMS WILL PRODUCE VERY HEAVY RAIN
IN A SHORT PERIOD OF TIME LEADING TO FLASH FLOODING.

AZZ031-033-062330-
/O.CAN.KTWC.FF.A.0003.000000T0000Z-070807T0400Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
WESTERN PIMA COUNTY-TUCSON METRO/MARANA/GREEN VALLEY-
327 PM MST MON AUG 6 2007

...FLASH FLOOD WATCH IS CANCELLED...

THE FLASH FLOOD WATCH FOR PORTIONS OF SOUTH CENTRAL ARIZONA AND
SOUTHEAST ARIZONA HAS BEEN CANCELLED. HEAVY SHOWERS FROM THIS
MORNING HAS STABLIZED THE ATMOSHPHERE. A FEW STORMS MAY DEVELOP
THIS EVENING BUT THE THREAT OF FLASH FLOODING IS OVER.

$$

AZZ032-034-035-070400-
/O.CON.KTWC.FF.A.0003.000000T0000Z-070807T0400Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
TOHONO OODHAM NATION-SANTA CRUZ COUNTY-COCHISE COUNTY-
327 PM MST MON AUG 6 2007

...FLASH FLOOD WATCH REMAINS IN EFFECT UNTIL 9 PM MST THIS
EVENING...

THE FLASH FLOOD WATCH CONTINUES FOR

* PORTIONS OF SOUTH CENTRAL ARIZONA AND SOUTHEAST ARIZONA...
  INCLUDING THE FOLLOWING AREAS...IN SOUTH CENTRAL ARIZONA...
  TOHONO OODHAM NATION. IN SOUTHEAST ARIZONA...COCHISE COUNTY 
  AND SANTA CRUZ COUNTY.

* UNTIL 9 PM MST THIS EVENING

* AN UPPER LEVEL LOW OVER THE GULF OF CALIFORNIA CONTINUES TO
  SLOWLY MOVE TOWARD SOUTHERN ARIZONA THIS AFTERNOON. SCATTERED
  HEAVY SHOWERS AND THUNDERSTORMS WILL CONTINUE TO DEVELOP INTO
  THE EVENING HOURS. WITH A VERY SATURATED AIRMASS AND LIGHT WINDS
  ALOFT THE STORM MOTIONS FOR THE REST OF THIS AFTERNOON AND INTO
  THIS EVENING WILL BE VERY SLOW...THUS INCREASING THE POTENTIAL
  TO PRODUCE VERY HEAVY RAINFALL AND THUS FLASH FLOODING.

A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD
TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION.
YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION
SHOULD FLASH FLOOD WARNINGS BE ISSUED.

STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO OR TELEVISION
STATIONS...OR YOUR CABLE TELEVISION PROVIDER FOR UPDATES ON THIS
FLASH FLOOD THREAT.

$$
000 
WGUS65 KTWC 070350
FFATWC

FLOOD WATCH
NATIONAL WEATHER SERVICE TUCSON AZ
850 PM MST MON AUG 6 2007


AZZ032-034-035-070500-
/O.EXP.KTWC.FF.A.0003.000000T0000Z-070807T0400Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
TOHONO OODHAM NATION-SANTA CRUZ COUNTY-COCHISE COUNTY-
850 PM MST MON AUG 6 2007

...FLASH FLOOD WATCH WILL EXPIRE AT 9 PM MST THIS EVENING...

THE FLASH FLOOD WATCH FOR PORTIONS OF SOUTH CENTRAL ARIZONA AND
SOUTHEAST ARIZONA WILL EXPIRE AT 9 PM MST THIS EVENING. AT 850 PM
MST ONLY ISOLATED SHOWERS AND THUNDERSTORMS REMAINED ACROSS
SOUTHEAST ARIZONA. WHILE ANY INDIVIDUAL STORM WILL REMAIN CAPABLE
OF GENERATING HEAVY RAINFALL OVERNIGHT...COVERAGE IS NOT EXPECTED
TO BE WIDESPREAD ENOUGH TO WARRANT THE CONTINUATION OF THE FLASH
FLOOD WATCH. HEAVY RUNOFF WILL CONTINUE OVERNIGHT FROM EARLIER
HEAVY RAINS...AND THE SITUATION WILL BE MONITORED CLOSELY FOR
ADDITIONAL STORM DEVELOPMENT THAT MAY CAUSE ISOLATED AREAS OF
FLASH FLOOD POTENTIAL.

$$

What forecasters said that day

The local office's own words before this flash flood watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tucson, AZ wrote its last area forecast discussion before this flash flood watch went out at Aug 6, 2:52 AM MST, 2 hours 52 minutes earlier.

Area forecast discussion, Aug 6, 2:52 AM MST, 2 hours 52 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TUCSON AZ
252 AM MST MON AUG 6 2007

.SYNOPSIS...A LOW PRESSURE CENTER OVER NORTHWEST MEXICO WILL TURN
NORTH INTO SOUTHERN ARIZONA BY EARLY TUESDAY AS A TROUGH OF LOW
PRESSURE DEVELOPS ALONG THE WEST COAST AND MOVES INLAND FOR ANOTHER
ROUND OF AFTERNOON AND EVENING SHOWERS AND THUNDERSTORMS. SOUTHWEST
FLOW AHEAD OF THE TROUGH IS EXPECTED TO TEMPORARILY PUSH THE DEEPER
MOISTURE OUT OF THE AREA AND RESULT IN A DECREASE IN THUNDERSTORMS
BY THE MIDDLE OF NEXT WEEK.

&&

.DISCUSSION...WATER VAPOR IMAGERY SHOWS THE UPPER LOW/INVERTED
TROUGH THAT HAS BEEN THE MAIN TOPIC OF DISCUSSION FOR THE PAST FEW
DAYS...OVER THE SOUTH CENTRAL GULF OF CALIFORNIA AND EXTREME
SOUTHERN SONORA. DURING THE PAST COUPLE OF DAYS THE NAM SEEMS TO BE
INITIALIZING THE POSITION OF THIS SYSTEM BETTER THAN THE GFS...AND
THIS MORNING IS NO DIFFERENT. AT ANY RATE...THE SYSTEM IS PROGGED BY
BOTH MODELS TO LIFT SLOWLY NORTHWARD TOWARD SOUTHERN ARIZONA
THROUGHOUT THE DAY AND INTO TUESDAY. AS THE LOW MAKES ITS WAY CLOSER
TO ARIZONA THE NAM IS INDICATING AN AREA OF UPPER LEVEL DIFFLUENCE
OVER SOUTHERN ARIZONA DURING THE DAY AND A DEFORMATION ZONE RIGHT
OVER MY FORECAST AREA DURING THE EVENING HOURS AND INTO TUESDAY
WHICH SHOULD HELP TO ENHANCE THE STORMS THAT DEVELOP. BY LATE IN THE
DAY ON TUESDAY THE MODELS ARE INDICATING THAT THE SYSTEM WILL HAVE
WEAKENED CONSIDERABLY. BY MID WEEK OR SO A LARGE SPRAWLING HIGH WILL
BE CENTERED OVER THE SOUTHERN STATES WITH THE RIDGE AXIS EXTENDING
WESTWARD INTO THE SOUTHERN PLAINS AND NORTHERN MEXICO. BY LATE IN
THE WEEK THE HIGH IS EXPECTED TO RETROGRADE TO A POSITION OVER THE
CENTRAL PLAINS AND THIS WILL CONTINUE INTO THE WEEKEND. THIS SETUP
WILL ALLOW FOR A BRIEF DECREASE IN RAIN CHANCES DURING THE MIDDLE OF
THE WEEK...BUT WITH AN UPSWING IN ACTIVITY AS THE HIGH ALLOWS
MOISTURE TO BE TRANSPORTED INTO ARIZONA FROM THE GULF OF MEXICO AND
MEXICO. THEREFORE MY POP GRIDS SHOW A DECREASE IN RAIN CHANCES FROM
THE MIDDLE TO LATTER PART OF THE WEEK...BUT AN INCREASE DURING THE
WEEKEND. IN FACT...THE MODELS HAVE BEEN DISCOUNTING THE DRYING TREND
THAT WAS BEING ADVERTISED THE LAST FEW DAYS. SO...MY POP GRIDS FROM
WEDNESDAY THROUGH THE WEEKEND MAY BE TOO LOW...EVEN THOUGH I HAVE
BEEN ADJUSTING THEM UPWARD THE PAST COUPLE OF NIGHTS. SO...
SUBSEQUENT SHIFTS WILL HAVE TO MONITOR THIS AND MAY NEED TO INCREASE
RAIN CHANCES IF THE MODELS CONTINUE TO SHOW PLENTY OF MOISTURE
MAKING ITS WAY INTO SOUTHERN ARIZONA FROM THE SOUTHEAST.

AS OF AROUND 0940Z...RADAR MOSAIC IS SHOWING ISOLATED SHOWERS OVER
THE TUCSON AREA...BUT MAINLY TO THE WEST OF THE METRO AREA NEAR RYAN
FIELD AND THREE POINTS. THIS AREA OF SHOWERS SEEMS TO HAVE DEVELOPED
ON THE SOUTHERN END OF A DEFORMATION ZONE. IR SATELLITE IMAGERY
SHOWS THAT IN THE PAST FEW MINUTES THAT THE CLOUD TOPS HAVE COOLED
SIGNIFICANTLY. TEMPS HAVE GONE FROM AROUND -35 DEGS C TO -52 DEGS C
IN ABOUT A HALF AN HOUR OR LESS. WILL HAVE TO WATCH THIS AREA OF
SHOWERS AS IT MOVES WESTWARD DURING THE MORNING. WITH ONGOING
SHOWERS WILL WORD ZONES SUCH THAT THERE WILL BE NO PREFERRED TIMING
FOR SHOWERS TO OCCUR TODAY.

HIGH TEMPS FOR TODAY WILL BE DIFFICULT AFTER YESTERDAYS HIGH OF ONLY
84 DEGS DUE TO THE EXTENSIVE CLOUDINESS THAT LINGERED THROUGH MUCH
OF THE DAY. PLENTY OF CLOUDINESS AROUND THIS MORNING...SO MY
FORECAST FOR A HIGH OF 90 DEGS TODAY WILL HAVE TO BE WATCHED CLOSELY
BY THE DAY SHIFT FOR UPDATES. FOR TUESDAY HIGHS SHOULD BE IN THE
LOWER 90S WITH HIGHS INCREASING EACH DAY THROUGH LATE IN THE WEEK
AND INTO THE WEEKEND WHEN HIGHS ARE EXPECTED TO FLIRT WITH THE 100
DEG MARK.

&&

.AVIATION...SCATTERED SHOWERS AND THUNDERSTORMS WILL OCCUR TODAY
MAINLY DURING THE AFTERNOON AND EVENING HOURS. THIS ACTIVITY IN TURN
COULD DROP CEILINGS AND VISIBILITIES INTO THE IFR CATEGORY IF OVER
AN AIRPORT. AVIATION DISCUSSION NOT UPDATED FOR TAF AND TWEB
AMENDMENTS.

&&

.TWC WATCHES/WARNINGS/ADVISORIES...NONE.

&&

MOLLERE

WEATHER.GOV/TUCSON
Hazardous weather outlook, Aug 5, 6:09 AM MST, 23 hours 35 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TUCSON AZ
609 AM MST SUN AUG 5 2007

AZZ019-030-033>035-061400-
NORTHERN GREENLEE COUNTY-UPPER GILA RIVER VALLEY-
TUCSON METRO/MARANA/GREEN VALLEY-SANTA CRUZ COUNTY-COCHISE COUNTY-
609 AM MST SUN AUG 5 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST
ARIZONA.

.DAY ONE...TODAY AND TONIGHT.

AN UPPER LEVEL DISTURBANCE MOVING WESTWARD ACROSS MEXICO AND INTO
THE GULF OF CALIFORNIA IS HELPING TO TRIGGER SHOWERS ACROSS NORTHERN
SONORA AND SOUTHEAST ARIZONA. THE SHOWERS WILL INCREASE IN COVERAGE
AS THE DAY PROGRESSES WITH SCATTERED TO NUMEROUS SHOWERS AND
THUNDERSTORMS DEVELOPING. THIS MORNINGS UPPER AIR SOUNDING CONTINUED
TO INDICATE A VERY MOIST AND UNSTABLE AIRMASS IN PLACE WITH A
PRECIPITABLE WATER VALUE OF 1.92 INCHES. THE WINDS ALOFT...
ESPECIALLY THE WINDS THAT WILL STEER THE STORMS HAVE SHOWN AN
INCREASE FROM YESTERDAY. STORM MOTIONS TODAY WILL GENERALLY BE FROM
THE SOUTHEAST TO NORTHWEST AT AROUND 10 MPH. WITH SUCH A MOIST
AIRMASS IN PLACE...AND WITH RELATIVELY LIGHT WINDS...EXPECT THE
PRIMARY CONCERN TODAY TO ONCE AGAIN BE FLOODING ISSUES.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

THE UPPER LOW OVER THE GULF OF CALIFORNIA AND NORTHWEST MEXICO WILL
MOVE NORTHWARD TOWARD ARIZONA ON MONDAY. THIS IS IN RESPONSE TO A
PACIFIC TROUGH MOVING TOWARD THE WEST COAST. AS THE LOW MOVES CLOSER
TO ARIZONA ON MONDAY...FAVORABLE DYNAMICS ALONG WITH PLENTY OF
MOISTURE STILL IN PLACE COULD RESULT IN A FEW SEVERE STORMS. BEYOND
MONDAY...SOME DRIER AIR WILL BEGIN TO FILTER IN FROM THE WEST WHICH
WILL RESULT IN LOWER RAIN CHANCES THROUGH THE END OF THE WEEK. THE
BEST CHANCES FOR RAIN FROM THE MIDDLE OF THE WEEK TO THE START OF
THE WEEKEND WILL BE MAINLY ALONG THE ARIZONA AND NEW MEXICO BORDER.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

AZZ029-031-032-061400-
SOUTHEAST PINAL COUNTY-WESTERN PIMA COUNTY-TOHONO OODHAM NATION-
609 AM MST SUN AUG 5 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
ARIZONA.

.DAY ONE...TODAY AND TONIGHT.

AN UPPER LEVEL DISTURBANCE MOVING WESTWARD ACROSS MEXICO AND INTO
THE GULF OF CALIFORNIA IS HELPING TO TRIGGER SHOWERS ACROSS NORTHERN
SONORA AND SOUTHEAST ARIZONA. THE SHOWERS WILL INCREASE IN COVERAGE
AS THE DAY PROGRESSES WITH SCATTERED SHOWERS AND THUNDERSTORMS
DEVELOPING. THIS MORNINGS UPPER AIR SOUNDING CONTINUED TO INDICATE A
VERY MOIST AND UNSTABLE AIRMASS IN PLACE WITH A PRECIPITABLE WATER
VALUE OF 1.92 INCHES. THE WINDS ALOFT...ESPECIALLY THE WINDS THAT
WILL STEER THE STORMS HAVE SHOWN AN INCREASE FROM YESTERDAY. STORM
MOTIONS TODAY WILL GENERALLY BE FROM THE SOUTHEAST TO NORTHWEST AT
AROUND 10 MPH. WITH SUCH A MOIST AIRMASS IN PLACE...AND WITH
RELATIVELY LIGHT WINDS...EXPECT THE PRIMARY CONCERN TODAY TO ONCE
AGAIN BE FLOODING ISSUES.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

THE UPPER LOW OVER THE GULF OF CALIFORNIA AND NORTHWEST MEXICO WILL
MOVE NORTHWARD TOWARD ARIZONA ON MONDAY. THIS IS IN RESPONSE TO A
PACIFIC TROUGH MOVING TOWARD THE WEST COAST. AS THE LOW MOVES CLOSER
TO ARIZONA ON MONDAY...FAVORABLE DYNAMICS ALONG WITH PLENTY OF
MOISTURE STILL IN PLACE COULD RESULT IN A FEW SEVERE STORMS. BEYOND
MONDAY SOME DRIER AIR WILL BEGIN TO FILTER IN FROM THE WEST WHICH
WILL RESULT IN LOWER RAIN CHANCES THROUGH THE END OF THE WEEK. THE
BEST CHANCES FOR RAIN FROM THE MIDDLE OF THE WEEK TO THE START OF
THE WEEKEND WILL BE MAINLY ALONG THE ARIZONA AND NEW MEXICO BORDER.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

The office that day

Everything else NWS Tucson, AZ issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 5, 5:13 PM MSTSevere Thunderstorm WarningTWCGraham47 min
Aug 5, 5:44 PM MSTFlash Flood WarningTWCGraham2 hr
Aug 6, 3:16 AM MSTAreal Flood AdvisoryTWCPima119 min
Aug 6, 5:03 AM MSTAreal Flood AdvisoryTWCCochise, Pima4 hr
Aug 6, 6:13 AM MSTFlash Flood WarningTWCCochise, Pima2 hr
Aug 6, 7:31 AM MSTFlash Flood WarningTWCPima89 min
Aug 6, 8:21 AM MSTAreal Flood AdvisoryTWCGraham, Greenlee, Pinal114 min
Aug 6, 8:48 AM MSTAreal Flood AdvisoryTWCCochise117 min
Aug 6, 8:57 AM MSTFlash Flood WarningTWCPima2 hr
Aug 6, 9:29 AM MSTAreal Flood AdvisoryTWCPima3 hr
Aug 6, 10:27 AM MSTAreal Flood AdvisoryTWCCochise, Graham, Greenlee93 min
Aug 6, 12:56 PM MSTFlash Flood WarningTWCCochise49 min

Nearby

Flash Flood Watches in Arizona, 2007Every flash flood watch in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.